Department

Home Selected publications T. LEWIŃSKI, On Cherkaev–Lurie–Milton theorem in the plane problems of linear elasticity
T. LEWIŃSKI, On Cherkaev–Lurie–Milton theorem in the plane problems of linear elasticity PDF Print E-mail
T. Lewiński, On Cherkaev–Lurie–Milton theorem in the plane problems of linear elasticity, Arch. Mech. 74 (4), 319–339, 2022,
DOI: 10.24423/aom.4083

Abstract
The paper delivers a full justification of the Cherkaev–Lurie–Milton theorem in application to the elasticity problem of in-plane loaded plates, 2D periodic
elastic composites, elasticity of thin plates subjected to transverse loads as well as in-plane periodic thin plates in bending. The theorem is treated as natural extension
of Michell’s result on 2D elasticity and the Gauss–Bonnet formula applied to the deflection surface of a thin plate subject to bending.
 

Department seminars

No current events.

<<  January 2023  >>
 Mo  Tu  We  Th  Fr  Sa  Su 
        1
  2  3  4  5  6  7  8
  9101112131415
16171819202122
23242526272829
3031     

Conferences

No current events.

Books

dzierzanowski.png

Z galerii Katedry

Home Selected publications T. LEWIŃSKI, On Cherkaev–Lurie–Milton theorem in the plane problems of linear elasticity
We have 66 guests online

Statistics

Content View Hits : 2911911